Cyclic generators for irreducible representations of affine Hecke algebras

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Combinatorial Theory, Series A
DatePublished - Aug 2010
Issue number6
Volume117
Number of pages21
Pages (from-to)683-703
Original languageEnglish

Abstract

We give a detailed account of a combinatorial construction, due to Cherednik, of cyclic generators for irreducible modules of the affine Hecke algebra of the general linear group with generic parameter q.

    Research areas

  • Algebra

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations